# SDR CALA2022123003525

- Difficulty date: December 30, 2022
- Submitted: December 30, 2022
- Operation: Air carrier
- Aircraft: N14106
- Make and model: Boeing 757224
- Aircraft serial: 27296
- Aircraft time: 103,411 hours, 24,433 cycles
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Anti-Ice Valve
- Part number: 7646B0000
- Part serial: 2761
- Condition: Faulted
- Location: Rt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

RTO AT 90KTS FOR R ENG ANTI-ICE CAUTION RETURNED TO GATE. REMOVED & REPLACED PRESS REGULATOR ANTI-ICE SHUTOFF VALVE. OPS CHK GOOD.
